# SDR UIEA2017071901240

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC63BP14H7SN
- Part serial: NSN
- Condition: Cracked
- Location: Spar Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR VALVE CONNECTOR (D1572) CRACKED.  THE CONNECTOR WAS REMOVED AND REPLACED IAW SOPM 20-61-11, REV 64.  OPS TEST PERFORMED IAW AMM 28-22-01, REV 121.
